# SDR SIMA201806185006

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 28,533 hours, 26,699 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 LOW QTY TICKED DOWN TO BOTTOM OF AMBER RANGE.  TRANFERED HYD FLUID FROM SYTEM 2 TO SYSTEM 1 IAW ETN-EM-29-023 AND SERVICED IAW AMM 12-13-01-600-801-A . INSPECTED FOR LEAKS,  NONE FOUND IN THEWHEEL WELLS NOSE HYD BAYS . AFTER CYCLING FLIGHT CONTROLS FOUND FLUID ON GROUND.
